Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 37, NWS Midland/Odessa, TX

May 23, 2013Presidio County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 23, 2013, 4:55 PM CDT for Presidio County, Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2013, 4:55 PM CDT (21:55 UTC)
Expired
May 23, 2013, 6:00 PM CDT
In force
65 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

County Presidio County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 2:03 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.9 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2013-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1598 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2013-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1598 J/kg
Mixed-layer CIN
-317 J/kg
Mixed-layer LCL
1591 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

755 
WUUS54 KMAF 232155
SVRMAF
TXC377-232300-
/O.NEW.KMAF.SV.W.0037.130523T2155Z-130523T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
455 PM CDT THU MAY 23 2013

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PRESIDIO COUNTY IN SOUTHWEST TEXAS...

* UNTIL 600 PM CDT

* AT 452 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CHINATI MOUNTAINS...OR 24 MILES NORTH OF PRESIDIO...MOVING
  NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  CENTRAL PRESIDIO COUNTY...
  NORTHERN PRESIDIO COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR WEST TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND
SOUTHWESTERN TEXAS.

&&

LAT...LON 3034 10439 3027 10420 3010 10400 2980 10447
      2989 10461
TIME...MOT...LOC 2155Z 214DEG 25KT 2990 10451

$$
1 follow-up statement
073 
WWUS54 KMAF 232204
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
504 PM CDT THU MAY 23 2013

TXC377-232214-
/O.CAN.KMAF.SV.W.0037.000000T0000Z-130523T2300Z/
PRESIDIO TX-
504 PM CDT THU MAY 23 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PRESIDIO COUNTY IS
CANCELLED...

AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR WEST TEXAS.

&&

LAT...LON 3034 10439 3027 10420 3010 10400 2980 10447
      2989 10461
TIME...MOT...LOC 2204Z 214DEG 25KT 2995 10447

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 2:22 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, May 23, 2:22 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
222 PM CDT THU MAY 23 2013

.DISCUSSION...

A MOIST AND UNSTABLE ENVIRONMENT IS TAKING SHAPE THIS AFTERNOON WITH
DEWPOINTS IN THE 50S AND 60S AND CAPE VALUES IN EXCESS OF 3 KJ/KG
ACROSS AREAS EAST OF A DRYLINE LOCATED ACROSS THE PERMIAN BASIN AND
TRANS PECOS. CONVECTION HAS ALREADY DEVELOPED ACROSS THE DAVIS
MOUNTAINS AND SOUTHEAST NEW MEXICO AND IT IS EXPECTED TO CONTINUE
TO DEVELOP AND EXPAND IN COVERAGE ACROSS THE CWA. MID LEVEL LIFT IS
PRESENT WITH GOOD OMEGA VALUES AND A SHORTWAVE MOVING NEAR THE
AREA. SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING WITH THE GOOD MOISTURE...LIFT AND INSTABILITY PRESENT. A
TORNADO WATCH AND SEVERE THUNDERSTORM WATCH ARE IN EFFECT UNTIL 10
PM CDT. THE SOMEWHAT MODEST SHEAR VALUES WOULD BE THE ONLY
PROHIBITING FACTOR KEEPING STORMS FROM REACHING SEVERE LEVELS.
MODELS INDICATE A POSSIBLE MCS DEVELOPING NEAR CHILDRESS TX LATE
THIS EVENING AND MOVING SOUTHWARD DURING THE OVERNIGHT HOURS. THE
STORM COMPLEX MAY IMPACT THE NORTHEAST PERMIAN BASIN DURING THE
EARLY MORNING HOURS ON FRIDAY BUT THIS MAY CHANGE AS NEW MODEL
DATA COMES IN THIS EVENING.

EXPECT MORE STORMS TO DEVELOP DURING THE DAY FRIDAY AS LOW LEVEL
MOISTURE WILL REMAIN PLENTIFUL AND UPPER LIFT WILL REMAIN OVER THE
AREA BUT UNCERTAINTY REMAINS AS TO WHERE THE CONVECTION WILL
DEVELOP.  LAPSE RATES...CAPE AND SHEAR APPEAR TO BE LESS IMPRESSIVE
SO DO NOT EXPECT MUCH IF ANY IN TERMS OF SEVERE THUNDERSTORMS.
PWATS REMAIN ABOVE 1 INCH THROUGH MUCH OF THE DAY FRIDAY SO HEAVY
RAIN WILL BE THE BIGGEST CONCERN WITH THE CONVECTION.  KEPT RAIN AND
STORMS IN THE FORECAST FOR SATURDAY WITH MID LEVEL LIFT NEAR THE
AREA AND LOW LEVEL MOISTURE STILL PRESENT.  THE RAIN COOLED AIR AND
INCREASED CLOUD COVER IS EXPECTED TO KEEP DAYTIME HIGHS FOR FRIDAY
AND SATURDAY SLIGHTLY BELOW NORMAL VALUES.  RAIN CHANCES DECREASE
FOR SUNDAY AS THE SHORTWAVES MOVE EAST OF THE AREA.

DURING THE EARLY PART OF NEXT WEEK...AN UPPER LEVEL TROUGH WILL
REMAIN ACROSS THE WESTERN CONUS LEAVING THE REGION IN SOUTHWEST FLOW
ALOFT.  A DRYLINE WILL BE PRESENT DURING THE AFTERNOON HOURS SO
STORMS WILL REMAIN A SLIGHT POSSIBILITY.  THE UPPER TROUGH WILL MOVE
EASTWARD DURING MID WEEK WITH THUNDERSTORM CHANCES BECOMING MORE
POSSIBLE DUE TO INCREASING UPPER LIFT AND LOW LEVEL MOISTURE.
DECREASING HEIGHTS WITH THE APPROACH OF THE UPPER TROUGH WILL KEEP
TEMPERATURES FROM GETTING TOO HOT NEXT WEEK.  MORNING LOWS ARE
EXPECTED TO STAY ON THE WARM SIDE DUE TO THE PRESENCE OF GOOD LOW
LEVEL MOISTURE.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 68  85  68  84  /  50  30  40  20
BIG SPRING TX              69  86  69  85  /  50  30  40  20
CARLSBAD NM                69  90  65  92  /  20  20  20  20
DRYDEN TX                  74  87  69  88  /  30  30  30  20
FORT STOCKTON TX           69  87  67  86  /  50  30  30  20
GUADALUPE PASS TX          63  84  61  87  /  20  20  20  20
HOBBS NM                   67  87  64  86  /  40  30  30  20
MARFA TX                   57  81  57  85  /  50  30  20  20
MIDLAND INTL AIRPORT TX    69  85  69  84  /  40  30  40  20
ODESSA TX                  70  84  69  85  /  40  30  40  20
WINK TX                    71  86  69  93  /  40  30  30  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

05/80
Hazardous weather outlook, May 23, 4:27 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
427 PM CDT THU MAY 23 2013

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-242130-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
427 PM CDT THU MAY 23 2013 /327 PM MDT THU MAY 23 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...REMAINDER OF THIS AFTERNOON TONIGHT

SCATTERED THUNDERSTORMS...SOME SEVERE...CAN BE EXPECTED ACROSS SOUTHWEST
TEXAS AND SOUTHEAST NEW MEXICO THROUGH THE EVENING. LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAIN ARE EXPECTED. SEVERE WEATHER WILL BE
POSSIBLE OVER THE PERMIAN BASIN INTO THE LOW ROLLING PLAINS. SOME STORMS
IN THIS AREA WILL BE CAPABLE OF PRODUCING GOLF BALL TO BASEBALL SIZED
HAIL...WIND GUSTS IN EXCESS OF 65 MPH...ISOLATED TORNADOES...AND
LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SUNDAY. THOUGH SOME STORMS
COULD BE STRONG...PARTICULARLY SATURDAY...THOUGH ORGANIZED SEVERE
WEATHER IS NOT CURRENTLY EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 23, 4:20 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
420 PM CDT THU MAY 23 2013

NMZ028-034-TXZ059-232145-
LOVING-SOUTHERN LEA COUNTY-EDDY COUNTY PLAINS-
320 PM MDT THU MAY 23 2013

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING NORTHERN LOVING...SOUTH CENTRAL LEA AND SOUTHEASTERN EDDY
COUNTIES UNTIL 345 PM MDT/445 PM CDT/...

AN INTENSIFYING THUNDERSTORM WAS LOCATED OVER EXTREME SOUTHWESTERN
LEA COUNTY AT 320 PM MDT/420 PM CDT/...MOVING NORTHEAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT THURSDAY
EVENING/1000 PM CDT THURSDAY EVENING/ FOR WEST TEXAS. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM MDT THURSDAY
EVENING/1000 PM CDT THURSDAY EVENING/ FOR SOUTHEAST NEW MEXICO AND
SOUTHWESTERN TEXAS.

&&

LAT...LON 3230 10351 3197 10333 3188 10378 3212 10388
TIME...MOT...LOC 2120Z 243DEG 27KT 3202 10368
Local storm report, May 23, 4:21 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
421 PM CDT THU MAY 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             2 N LAKEWOOD            32.65N 104.35W
05/23/2013  M0.75 INCH       EDDY               NM   TRAINED SPOTTER

            MELTED HAIL OBSERVED AT 405 PM CDT FROM STORM THAT PASSED
            EARLIER.

&&

GREGORY.MURDOCH
Special weather statement, May 23, 4:35 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
435 PM CDT THU MAY 23 2013

TXZ058-059-067-232200-
LOVING-WARD-REEVES COUNTY AND UPPER TRANS PECOS-
435 PM CDT THU MAY 23 2013

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING CENTRAL LOVING...NORTH CENTRAL REEVES AND NORTHWESTERN WARD
COUNTIES UNTIL 500 PM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED 10 MILES WEST OF SLASH RANCH
AT 435 PM CDT...MOVING EAST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR WEST TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND
SOUTHWESTERN TEXAS.

&&

LAT...LON 3187 10346 3157 10362 3172 10391 3189 10386
TIME...MOT...LOC 2135Z 288DEG 10KT 3179 10375
Special weather statement, May 23, 4:45 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
445 PM CDT THU MAY 23 2013

TXZ079>081-232215-
BIG BEND AREA-PRESIDIO VALLEY-MARFA PLATEAU-
445 PM CDT THU MAY 23 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTHEASTERN PRESIDIO AND WEST CENTRAL BREWSTER COUNTIES UNTIL 515 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN PRESIDIO COUNTY
AT 445 PM CDT...MOVING NORTHEAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO PENNY HAIL AND STRONG WINDS TO 50 MPH...DEADLY CLOUD
TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE
SHELTER NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR WEST TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND
SOUTHWESTERN TEXAS.

&&

LAT...LON 2968 10378 2957 10363 2929 10379 2933 10397
      2942 10402
TIME...MOT...LOC 2145Z 210DEG 23KT 2944 10389
Local storm report, May 23, 4:49 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
449 PM CDT THU MAY 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

&&

COLLEEN.RHEA
Local storm report, May 23, 4:54 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
454 PM CDT THU MAY 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             LAKEWOOD                32.62N 104.35W
05/23/2013  E0.25 INCH       EDDY               NM   TRAINED SPOTTER

            RAIN WITH GOLF BALL SIZE HAIL, BECAME ONLY HAIL OF
            QUARTER TO HALF DOLLAR SIZE 1615 TO 1630. JUST STARTING
            TO RAIN A LITTLE AGAIN. HE IS ON THE SOUTHWEST SIDE OF
            THE STORM.

&&

COLLEEN.RHEA

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 2:13 PM CDTSpecial Weather StatementMAFReeves32 min
May 23, 2:45 PM CDTSevere Thunderstorm WarningMAFReeves60 min
May 23, 2:52 PM CDTSevere Thunderstorm WarningMAFCulberson53 min
May 23, 3:07 PM CDTSpecial Weather StatementMAFPresidio38 min
May 23, 3:40 PM CDTSpecial Weather StatementMAFPresidio50 min
May 23, 3:48 PM CDTSpecial Weather StatementMAFLoving27 min
May 23, 3:50 PM CDTSevere Thunderstorm WarningMAFPecos55 min
May 23, 3:58 PM CDTSevere Thunderstorm WarningMAFPresidio62 min
May 23, 4:14 PM CDTFlash Flood WarningMAFPecos3 hr
May 23, 4:18 PM CDTSpecial Weather StatementMAFPresidio57 min
May 23, 4:20 PM CDTSpecial Weather StatementMAFLoving25 min
May 23, 4:22 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Pecos53 min
May 23, 4:23 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves, Winkler67 min
May 23, 4:32 PM CDTSevere Thunderstorm WarningMAFCulberson58 min
May 23, 4:35 PM CDTSpecial Weather StatementMAFLoving25 min
May 23, 4:39 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves66 min
May 23, 4:45 PM CDTSpecial Weather StatementMAF30 min
May 23, 4:58 PM CDTSevere Thunderstorm WarningMAFAndrews, Winkler62 min
May 23, 5:00 PM CDTSevere Thunderstorm WarningMAFBrewster60 min
May 23, 5:06 PM CDTSpecial Weather StatementMAF54 min
May 23, 5:19 PM CDTSevere Thunderstorm WarningMAFAndrews56 min
May 23, 5:21 PM CDTSevere Thunderstorm WarningMAFPecos54 min
May 23, 5:29 PM CDTSevere Thunderstorm WarningMAFBrewster61 min
May 23, 5:35 PM CDTSevere Thunderstorm WarningMAFAndrews, Dawson, Gaines, Martin55 min
May 23, 5:35 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Presidio55 min
May 23, 5:43 PM CDTSevere Thunderstorm WarningMAFBorden, Scurry62 min
May 23, 5:56 PM CDTSevere Thunderstorm WarningMAFBrewster64 min
May 23, 6:07 PM CDTSpecial Weather StatementMAFJeff Davis53 min
May 23, 6:12 PM CDTSevere Thunderstorm WarningMAFBorden, Howard, Mitchell, Scurry63 min
May 23, 6:41 PM CDTTornado WarningMAFBrewster, Pecos34 min
May 23, 6:56 PM CDTTornado WarningMAFBrewster, Jeff Davis, Pecos34 min
May 23, 6:58 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos, Terrell62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.